# SDR SWAA2017030912420

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 49,731 hours, 23,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL CENTER WING SECTION LOWER LT WEB VAPOR BARRIER CRACKED BETWEEN  LBL 31.83 TO LBL 24.92 STIFFENERS.  REPAIRED WEB PER SRM.
